MathSciNet Relay Station
MathSciNet bibliographic data
MR633160 10C02 (14J25)
Nikulin, V. V. Quotient-groups of groups of automorphisms of hyperbolic forms by subgroups generated by $2$-reflections. Algebro-geometric applications. (Russian) Current problems in mathematics, Vol. 18, pp. 3–114, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow, 1981.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement